Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jan 29, 2025, 11:13 PM CST for Dallas County, Texas. It was in force for 6 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 29, 2025, 11:13 PM CST (05:13 UTC)
- Expired
- Jan 30, 2025, 5:00 AM CST
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 57 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 11:15 PM CST | FLASH FLOOD | 4 Se Euless, TX | Twitter report and photo of cars stalled in flood waters on Trinity Blvd east of Hwy 360. |
| Jan 29, 11:18 PM CST | FLASH FLOOD | 3 Ese Euless, TX | Facebook report of cars reportedly stalled in flooding on Hwy 183 in west Irving. |
| Jan 30, 12:00 AM CST | FLASH FLOOD | 1 S Highland Park, TX | Two people were swept away by floodwaters and rescued on Wycliff Avenue. |
| Jan 30, 12:09 AM CST | FLASH FLOOD | Garland, TX | Several roads reportedly flooded and closed in Garland including Campbell Rd at Water Oak Dr, E. Campbell Rd at Kinnertone Ln, Naaman Rd at E. Brand Rd, Naaman at E. Kingsbridge Dr, Castle Dr at Lost Pines Ln, and Castle Dr at Hickox Rd. |
| Jan 30, 1:20 AM CST | FLASH FLOOD | 2 Ssw Dallas, TX | Corrects previous flash flood report from 2 SSW Dallas. Several roads flooded and closed in southern Dallas including S Harwood St, Bexar St, Illinois St, Lamar St, and Pemberton Hill. |
| Jan 30, 1:20 AM CST | FLASH FLOOD | 2 Ssw Dallas, TX | Several roads flooded and closed in southern Dallas including S Harwood St, Bexar St, Illinois St, Lamar St, and Pemberton Hill. |
| Jan 30, 1:25 AM CST | FLASH FLOOD | 3 Ene University Park, TX | Several roads flooded and closed across northern Dallas including California Crossing, Wildwood Rd, Luna Rd, Tantor Rd, Goodnight at Walnut Hill Rd, Merriman Pkwy, West Lawther at NW Hwy, Goforth at Lanshire, and Park Central at LBJ. |
| Jan 30, 2:08 AM CST | FLASH FLOOD | Garland, TX | Several roads were flooded and closed across Garland including Miles at Pleasant Valley, Miiles at Castle, W. Campbell at Water Oak, E. Campbell at Kinnertone, Naaman at E. Brand, Naaman at E. Kingsbridge, Castle at Lost Pines, and Castle at Hickox. |
| Jan 30, 2:20 AM CST | FLASH FLOOD | Dallas, TX | Numerous roads remain flooded and closed across the city of Dallas including S. Ervay, S. Harwood, Illinois, Lamar, Teagarden, Ravenview, 2nd Ave, Southernland, Simpson Stuart, Farragut, Hatcher, Simpson Stuart, Inwood at Park, St. Johns Drive, Easton, Ferguso |
| Jan 30, 3:13 AM CST | FLASH FLOOD | 2 Sw Dallas, TX | Dallas Sheriff Office reported I-30 eastbound service road at I-45/75 flooded and closed. |
| Jan 30, 3:58 AM CST | FLASH FLOOD | 5 Ssw Irving, TX | Trinity Blvd at Bear Creek flooded and closed. GP alert rain gauge on bridge has measured 4.30 inches of rain so far. |
| Jan 30, 4:09 AM CST | FLASH FLOOD | 4 Ene University Park, TX | Corrects previous flash flood report from 4 ENE University Park. Two people were rescued from a funeral van stranded in high water on Goforth Rd at Eagle Trail. |
| Jan 30, 4:09 AM CST | FLASH FLOOD | 4 Ene University Park, TX | High water rescue reported on Goforth Rd at Eagle Trail. |
| Jan 30, 5:00 AM CST | FLASH FLOOD | 4 Wsw Balch Springs, TX | Dallas Fire Rescue boats rescued six people from a flooded home on Fireside Drive. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 282 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
542
WGUS54 KFWD 300513
FFWFWD
TXC113-300800-
/O.NEW.KFWD.FF.W.0002.250130T0513Z-250130T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
1113 PM CST Wed Jan 29 2025
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Dallas County in north central Texas...
* Until 200 AM CST.
* At 1113 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area with rainfall rates of 1 to 2
inches per hour. Between 1 and 3 inches of rain have fallen so far
this evening. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
poor drainage and low lying areas.
* Some locations that will experience flash flooding include...
Dallas, Garland, Irving, Grand Prairie, Mesquite, Carrollton,
Richardson, Lewisville, Flower Mound, Rowlett, Desoto, Grapevine,
Cedar Hill, Wylie, Coppell, Duncanville, Lancaster, Farmers
Branch, Balch Springs and University Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3255 9652 3255 9704 3299 9703 3298 9652
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Shamburger3 follow-up statements
156
WGUS74 KFWD 300635
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
1235 AM CST Thu Jan 30 2025
TXC113-300800-
/O.CON.KFWD.FF.W.0002.000000T0000Z-250130T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-
1235 AM CST Thu Jan 30 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM CST EARLY THIS
MORNING FOR DALLAS COUNTY...
At 1235 AM CST, local law enforcement and the public reported flash
flooding ongoing in parts of Dallas County with several roads
flooded and closed. Thunderstorms producing heavy rain continue
across eastern Dallas County, and additional light to moderate rain
will spread across the area the next few hours. Radar estimates
between 2 and 4 inches of rain have fallen across most of Dallas
County since Wednesday evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other poor
drainage and low lying areas.
Some locations that will experience flash flooding include...
Dallas, Garland, Irving, Grand Prairie, Mesquite, Carrollton,
Richardson, Lewisville, Flower Mound, Rowlett, Desoto, Grapevine,
Cedar Hill, Wylie, Coppell, Duncanville, Lancaster, Farmers
Branch, Balch Springs and University Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3255 9652 3255 9704 3299 9703 3298 9652
FLASH FLOOD...OBSERVED
$$
Shamburger233
WGUS54 KFWD 300742
FFWFWD
TXC113-301100-
/O.EXT.KFWD.FF.W.0002.000000T0000Z-250130T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
142 AM CST Thu Jan 30 2025
The National Weather Service in Fort Worth has extended the
* Flash Flood Warning for...
Dallas County in north central Texas...
* Until 500 AM CST.
* At 142 AM CST, local law enforcement reported several roads remain
flooded and closed across the city of Dallas. Doppler radar also
indicates additional thunderstorms producing heavy rain are moving
back into Dallas County. Radar estimates between 2 and 4 inches of
rain has fallen across most of Dallas County since Wednesday
evening. Any additional heavy rain may quickly cause flash
flooding.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
poor drainage and low lying areas.
* Some locations that will experience flash flooding include...
Dallas, Garland, Irving, Grand Prairie, Mesquite, Carrollton,
Richardson, Lewisville, Flower Mound, Rowlett, Desoto, Grapevine,
Cedar Hill, Wylie, Coppell, Duncanville, Lancaster, Farmers
Branch, Balch Springs and University Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3298 9652 3255 9652 3255 9704 3299 9703
FLASH FLOOD...OBSERVED
$$
Shamburger454 WGUS74 KFWD 301053 FFSFWD Flash Flood Statement National Weather Service Fort Worth TX 453 AM CST Thu Jan 30 2025 TXC113-301103- /O.EXP.KFWD.FF.W.0002.000000T0000Z-250130T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dallas TX- 453 AM CST Thu Jan 30 2025 ...FLASH FLOOD WARNING WILL EXPIRE AT 5 AM CST EARLY THIS MORNING FOR DALLAS COUNTY... A new Flash Flood Warning has been issued for Dallas County as more thunderstorms with heavy rain move into the area. Please refer to that warning for the latest information. A Flood Watch remains in effect until 1200 PM CST Thursday for portions of north central and northeast Texas. && LAT...LON 3298 9652 3255 9652 3255 9704 3299 9703 $$ Shamburger
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jan 29, 6:33 PM CST, 4 hours 40 minutes earlier. Its key messages:
- A Flood Watch will be in effect tonight through Thursday morning from the Dallas/Fort Worth Metroplex into Northeast Texas. Widespread rain and storms are expected from late this evening through Thursday afternoon. Rain totals of 1 to 3 inches are likely, with isolated totals up to 6 to 7 inches across eastern portions of North Texas.
- A few strong or severe thunderstorms are also possible tonight into Thursday morning, mainly across Central Texas.
- Dry conditions return Friday through early next week, with well above normal temperatures expected this weekend.
Area forecast discussion, Jan 29, 6:33 PM CST, 4 hours 40 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 633 PM CST Wed Jan 29 2025 ...New Short Term, Aviation... .KEY MESSAGES... - A Flood Watch will be in effect tonight through Thursday morning from the Dallas/Fort Worth Metroplex into Northeast Texas. Widespread rain and storms are expected from late this evening through Thursday afternoon. Rain totals of 1 to 3 inches are likely, with isolated totals up to 6 to 7 inches across eastern portions of North Texas. - A few strong or severe thunderstorms are also possible tonight into Thursday morning, mainly across Central Texas. - Dry conditions return Friday through early next week, with well above normal temperatures expected this weekend. && .SHORT TERM... /NEW/ /Tonight through Friday Morning/ As we go through the rest of this evening the closed low will continue to advance eastward across the Southern Plains, spreading increased forcing for ascent over North and Central Texas. Down at the surface, the surface low and its attendant warm and Pacific fronts will surge north/northeast across the region tonight. Currently, low visibilities and fog are plaguing much of the forecast area as the sun sets and dewpoint depressions remain low. We have refrained from issuing a Dense Fog Advisory as visibilities will will continue to go back and forth this evening. Nonetheless, please remain vigilant on the roads if you have to drive. As the low treks into North Texas, lift from both the frontal boundaries and the upper low will allow for an uptick in convective coverage near the I-35 corridor. We're already seeing the beginnings of increased radar returns in our southwestern counties as of 6 PM. This blossoming will continue overnight, helping to aid in the slight improvement of visibilities and cloud heights across North and Central Texas over the next several hours. The convective mode will start out rather clunky, but will gradually grow upscale into more of a linear mode as the Pacific front/dryline begins to sweep across the forecast area overnight. While overall instability is on the less impressive side, abundant environmental shear will allow for a few strong to severe storms across the region tonight into tomorrow morning, with greatest chances across our Central Texas counties. The main threats will be heavy rain and small hail, as the majority of this activity will remain elevated. However, latest HREF guidance shows a medium (30-60%) probability of increased SBCAPE of at least 500 J/kg across our southern Central Texas counties overnight. If storms are able to become surface-based, then there will be a heightened potential for damaging winds and tornadoes. This scenario remains uncertain but All in all, a lot of the storms on radar tonight through tomorrow will rotate but will most likely remain elevated with little tornadic potential. Nonetheless, make sure to stay weather aware overnight and have multiple ways to receive warnings. With multiple "bands" of precipitation forecast to occur within the next 24-36 hours, widespread rainfall accumulations of between 1-3" is expected for areas mainly near and east of US-281. The biggest concern through tomorrow afternoon will be the potential for flooding from training thunderstorms, particularly for areas near/east of I-35 and near/north of I-20. There is a low chance for isolated rainfall accumulations of up to 6-7" in this area, and the Flood Watch remains in effect through noon tomorrow. Keep up to date with road conditions and remember to never drive through flooded roads. The aforementioned upper low will slowly transit towards the Panhandles over the day tomorrow. This will usher the Pacific front and the accompanying showers/storms eastward. Behind the Pacific front, skies will begin to quickly clear out as drier air is filtered into the region. Eventually, our rain chances will come to an end late tomorrow afternoon as all lingering showers exit into NWS Shreveport's CWA. Afternoon highs will peak in the 60s with overnight lows expected to drop into the low-mid 40s. Prater && .LONG TERM... /Issued 145 PM CST Wed Jan 29 2025/ Update: No major changes were made to the long-term forecast as a period of precipitation-free conditions begins Thursday night. A rapid warm-up is expected Saturday-Tuesday, with the warmest days occurring Sunday and Monday. Areas west of I-35 will have the highest probabilities of experiencing 80-degree temperatures. Rain chances return to the forecast next Wednesday as a shortwave and attendant cold front slide into North and Central Texas. Hernandez Previous Discussion: /Thursday Night through Tuesday/ The forecast period begins with the large upper low tracking eastward across Kansas and the associated front and line of convection displaced well to our east across Louisiana. Behind this front, dry air (low/mid 30s surface dewpoints) wrapping around the western flank of the low will fill in from west to east. Modest cooling within this Pacific airmass will allow temperatures to settle into the mid 40s Thursday night. This is around 5 to 15 degrees cooler than Wednesday night but still 5 to 10 degrees above normal for late January. Low amplitude, zonal flow behind the exiting trough/low will allow for quick temperature modification this weekend while the colder air becomes trapped across the northern tier of the contiguous US. By Saturday afternoon, daytime temperatures will range from the mid 60s east of I-35 to the low/mid 70s west of the I-35 as the surface high shifts east and south winds return. Veering southerly-southwesterly flow and attendant warm advection late weekend through early next week will make it feel more like April than February with highs climbing into the 70s and low 80s. NBM temperature probabilities show the area most likely to see temperatures top 80 F will be along and west of US 281. However, there is a low (10% chance) of highs in the 80s reaching as far east as the I-35 corridor on Sunday and Monday. MaxTs have been nudged a few to several degrees warmer than the deterministic NBM across our western zones. Additionally, Friday night is shaping up to be a decent radiational cooling night with clear skies, dry air and light/calm winds, so overnight lows were blended towards the NBM 25th percentile. North and Central Texas looks to remain warmer than normal and rain-free through at least Tuesday as ridging aloft prevails. 12 && .AVIATION... /NEW/ /00Z TAFs/ Dismal flying conditions will persist over the majority of the 24-30 hour period at all TAF sites. Currently, LIFR conditions are being observed at all TAF airports, with visibilities less than 2 SM and cigs at or below 300 ft. Visibilities and cigs will only slightly improve as showers and thunderstorms begin to move into the region over the next several hours, but will remain LIFR to IFR through tomorrow. Thunderstorms are most likely to impact terminals beginning at 0400Z in D10 and closer to 09Z at ACT as a line of storms develops near/just west of the I-35 corridor overnight and moves east tomorrow morning. Meanwhile, south winds will veer to the north-northwest as the associated Pacific front moves east, with flow change expected around 8Z in D10 and 11Z in ACT. The main line of thunderstorms should be east of D10 near daybreak tomorrow and closer to 15Z at ACT, though lingering showers and occasional storms will remain possible at the airports through mid- morning to noon. Visibilities and cigs will gradually improve late tomorrow morning, eventually returning to VFR around 18Z. Winds will eventually shift more W-WSW over the late morning and afternoon Prater && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 54 67 46 65 40 / 100 90 0 0 0 Waco 57 68 46 66 40 / 100 90 0 0 0 Paris 53 63 43 62 37 / 100 100 0 0 0 Denton 52 67 42 65 35 / 100 80 0 0 0 McKinney 54 66 43 63 37 / 100 90 0 0 0 Dallas 55 68 46 65 40 / 100 90 0 0 0 Terrell 56 64 44 63 37 / 100 100 0 0 0 Corsicana 59 66 46 65 42 / 100 100 0 0 0 Temple 57 68 44 68 39 / 100 90 0 0 0 Mineral Wells 51 68 42 67 37 / 100 60 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for TXZ093>095-103>106- 118>120. &&
Hazardous weather outlook, Jan 29, 11:08 PM CST, 5 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1108 PM CST Wed Jan 29 2025 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-302330- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1108 PM CST Wed Jan 29 2025 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorms will move through the night, some of which could be strong to severe. Hail up to 1" and damaging winds will be possible. Additionally, heavy rainfall will continue tonight. There will be a risk for flash flooding across North Texas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible tonight within the Flood Watch. Please send us your flooding reports, if you can safely do so.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 7:33 PM CST | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jan 29, 8:21 PM CST | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jan 29, 8:34 PM CST | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jan 29, 8:43 PM CST | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jan 29, 9:42 PM CST | Areal Flood Advisory | FWD | Dallas, Ellis, Rockwall | 2 hr |
| Jan 29, 10:22 PM CST | River Flood Warning | FWD | Dallas | 47 hr |
| Jan 29, 11:08 PM CST | Flash Flood Warning | FWD | Ellis, Hill, Johnson | 6 hr |
| Jan 29, 11:23 PM CST | Special Weather Statement | FWD | Kaufman | 37 min |
| Jan 30, 12:04 AM CST | Flash Flood Warning | FWD | Collin, Kaufman, Rockwall | 5 hr |
| Jan 30, 1:14 AM CST | Special Weather Statement | FWD | Eastland | 31 min |
| Jan 30, 1:45 AM CST | Special Weather Statement | FWD | Comanche, Eastland | 30 min |
| Jan 30, 1:57 AM CST | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 33 min |
| Jan 30, 2:29 AM CST | Special Weather Statement | FWD | Erath, Hood | 31 min |
| Jan 30, 2:44 AM CST | River Flood Warning | FWD | Navarro | 54 hr |
| Jan 30, 2:46 AM CST | River Flood Warning | FWD | Ellis, Kaufman | 67 hr |
| Jan 30, 2:53 AM CST | Special Weather Statement | FWD | Hood, Parker, Tarrant | 37 min |
| Jan 30, 4:40 AM CST | Flash Flood Warning | FWD | Bosque, Ellis, Hill, Johnson | 3 hr |
| Jan 30, 4:50 AM CST | Flash Flood Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall, Tarrant | 3 hr |
| Jan 30, 5:12 AM CST | Special Weather Statement | FWD | Navarro | 33 min |
| Jan 30, 5:25 AM CST | Special Weather Statement | FWD | Bell, Falls | 65 min |
| Jan 30, 7:24 AM CST | Areal Flood Advisory | FWD | Bell | 3 hr |
| Jan 30, 7:31 AM CST | River Flood Warning | FWD | Delta, Lamar | 11 hr |
| Jan 30, 7:45 AM CST | Special Weather Statement | FWD | Milam | 45 min |
| Jan 30, 7:52 AM CST | Severe Thunderstorm Warning | FWD | Milam | 38 min |
| Jan 30, 7:56 AM CST | Areal Flood Warning | FWD | Ellis | 3 hr |
| Jan 30, 8:02 AM CST | Areal Flood Warning | FWD | Collin, Dallas, Kaufman, Rockwall, Tarrant | 2 hr |
| Jan 30, 8:19 AM CST | Areal Flood Warning | FWD | Johnson | 116 min |
| Jan 30, 8:28 AM CST | Dense Fog Advisory | FWD | Cooke, Jack, Montague, Wise, Young | 92 min |
| Jan 30, 8:34 AM CST | River Flood Warning | FWD | Delta, Hopkins | 21 hr |
| Jan 30, 9:10 AM CST | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Jan 30, 9:17 AM CST | River Flood Warning | FWD | Henderson, Navarro | 6 days |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.